Can anyone help me out
I'm really suffering coz tramadol has been banned in my country and I'm in deep body pain and can't sleep
What's the alternative drug for tramadol?
- 4 Jan 2013 by Salimbinali
- depression, anxiety, pain, restless legs syndrome, back pain, sleep disorders, tramadol, chronic pain, sleep
Can anyone help me out
7 Apr 2013
Hi, this isn't an alternative, but i've used Diclofenac in the past for back pain, when i didn't have access to Tramadol. You can take Paracetamol alongside them also. And i agree with the suggestion of Melatonin. Just be sure not to exceed 6mg dose. You should start off on 3mg. Also ensure your bedroom is totally blacked out, as this will cause the Melatonin to work at it's most effective. Wear an eye mask if you have one.
4 Jan 2013
Hi, Salim. Tramadol is a non-narcotic analgesic without many alternatives except narcotics or over-the-counter medications. It also depends on what's available in your country.
You could also ask your doctor about an SSRI antidepressant such as Cymbalta. In some cases they can be very effective.
Best wishes, WC
4 Jan 2013
I agree that only your doctor can prescribe what you need You have quite a few conditions going on there, & we are not doctors. Mind if I ask what country you live in? Call your doctor & get in to see him. In the meantime maybe some benadryl will help you sleep. Take 2 or 50mg about 20 minutes before you go to bed. They have tylenol PM which may help you better than plain benadryl actually. It might help the pain & has benadryl already in it. Take two of them til you see your doc (at bedtime only). Best wishes to you..Mary
6 Apr 2013
I agree with the others.. see your doctor. I don't agree with benedryl or tylenol, etc. PM medications... the PM meds all contain the exact same ingredient in benedryl to help you sleep but, pretty soon your body becomes immune to the prescribed dose & you end up having to take more. Also, the after effects of benedryl can be terrible too... stuffy nose, watery eyes... all the conditions your SUPPOSED to take benedryl for in the first place. Better option is Melatonin. It's a natural chemical you body already produces to help you sleep, you just get more of it than your body naturally produces. You can buy it over the counter, drug stores, grocery store pharmacutical area. It comes in various strengths so you can find one that works for you. My two daughters & I all take it when we're having trouble sleeping plus, we don't wake up groggy in the morning. An additional medication that I take for pain is a Rx but non-narcotic is Neurontin, aka Gabapentin.
Taken regularly it helps alot with pain AND a side effect is that it HELPS YOU SLEEP. My neurologist has me take 2 in the morning, 1 in the afternoon, 3 before bed. They are 300 mg capsuls. Still, you've got to talk to your doctor. Determine the root cause of your sleep problem and don't be afraid to tell him everything and ask for anything. You should ask him about Neurontin specifically.. if you can take it, it can be a HUGE help. Good luck, I wish you well.
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... my psychiatrist gave me clonazepam for restless leg syndrome over 7 years ago and when I was able to speak with a neurologist from the VA Sleep ...
7 answers • 29 Aug 2010
I'm addicted to tramadol I take 600mg. A day does anyone know the best way to deal and cope with all
... these side effects??? From restlessness to depression not sleeping nausea feeling spaced out no sleep at all etc.. the list goes on. Please help ...
7 answers • 16 Jun 2011
Hi, I've been suffering from anxiety and depression for more than 30 years, also high-blood pressure (7 years), and since May 2012 arthrosis of ...
4 answers • 29 Dec 2012
I get up at 5-6am and go to bed 10. Want continuous anti-anxiety effect and also restless legs in early evening when watching TV in chair and then in ...
4 answers • 12 Jan 2013
it was tramodol, i cant sleep at all!!!
5 answers • 20 Sep 2014